MAUDE Adverse Event Report: OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE

OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that non target embolization occurred.Obsidio was selected for use in an ovarian embolization procedure.The size of the left gonadal vein was approximately 6-7mm in diameter.One 6x20 embold coil and two 8x20 embold coils were implanted.The catheter containing the obsidio material was placed approximately 1 cm proximal to the embold coils and 2.5cc of obsidio was successfully implanted.It was noted that 2.0cc of obsidio was delivered using a non-aliquot technique and.5cc of obsidio was delivered using the aliquot technique.Upon review after case follow-up, non target embolization was observed at the proximal bifurcation, 2-3cm below the left renal vein.The patient status was stable post procedure.

Brand Name
OBSIDIO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OBSIDIO, INC.
2 scimed pl
maple grove 55331
Manufacturer (Section G)
OBSIDIO
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18735699
Report Number2124215-2024-09559
Device Sequence Number5804737
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public00191506043124
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale